# SDR COMA0460360

- Difficulty date: June 7, 2004
- Submitted: June 11, 2004
- Operation: Air carrier
- Aircraft: N917CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7017
- Aircraft time: 25,635 hours, 24,538 cycles
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 73031
- Part serial: 230A
- Condition: Unreliable
- Location: Nr 3 Hyd System
- Part time: 17,256 hours, 17,026 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5056 GEAR DISAGREE WARNING DURING RETRACTION.  REPLACED THE SYSTEM 3 HYDRAULIC RESERVOIR.
